Asymptotic distributions for estimators and statistics in mixed Poisson processes

Savani, Vippal, Zhigljavsky, Anatoly A. . Tatra Mountains Mathematical Publications 2008. 39 :165-174

Locate this article in:

Bibtex

@article{CIS-234462,
  Author = {Savani, Vippal and Zhigljavsky, Anatoly A.},
  Title = {Asymptotic distributions for estimators and statistics in mixed Poisson processes},
  Journal = {Tatra Mountains Mathematical Publications},
  Volume = {39},
  Year = {2008},
  Pages = {165--174},
  Keywords = {Maximum likelihood, Negative binomial distribution, Moment estimator, Mixed Poisson process}
}

Similar articles